Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Neurontin (gabapentin) - side effects?

Posted by Elaine on March 27, 1999, at 14:00:02

In reply to Re: Neurontin (gabapentin) - side effects?, posted by George O. on March 26, 1999, at 12:44:04

> >
> What I've learned the hard way is that neorontin depresses me very badly if I get the dose above a certain leval, at a lower dose it seemed to help a little but above 1800mg I became severely depressed both times we broufgt the dose up, it seems I just can't win. George

George - Have you tried a combination of meds? A lower level of gabapentin as a mood stabilizer (if that's what you take it for) plus a more specific drug for your problem (anti-anxiety, anti-depressant, etc). Or the higher dose of gabapentin if you need it, plus an anti-depressant to offset the depressive side effect? You CAN win, but it can take a lot of trial and error with dosages and combinations of meds to find what works with your body chemistry. Do you really need gabapentin in particular? How about other drugs that do the same thing (mood stabilizer, anti-seizure, etc. - whatever your condition)?




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Elaine thread:3435